# SDR NSVA20003

- Difficulty date: August 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 1145140309
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN ACK AIRCRAFT WAS BOARDED BY CREW AND PASSENGERS.  WHEN CREW CLOSED AIRSTAIR DOOR THEY NOTICED AN IRREGULARITY WITH THE HANDLE.  CREW THEN TRIED TO OPEN DOOR AND IT WOULD NOT OPEN.  OPENING THE DOOR FROM THE OUTSIDE WAS ATTEMPTED WITHOUT SUCCESS.  PASSENGERS WERE DEPLANED USING THE OVERWING EMERGENCY EXIT.  AIRCRAFT DOOR WAS VERIFIED CLOSED AND LOCKED AND AIRCRAFT WAS REPOSITIONED UNDER A SPECIAL FLIGHT PERMIT TO HYA WRE MAINTENANCE FOUND THE UPPER AIRSTAIR DOOR CABLE BROKEN.  REMOVED BROKEN CABLE AND INSTALLED NEW TOP FORWARD AIRSTAIR DOOR CABLE.  RIGGED DOOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
